# SDR USAA2011100700008

- Difficulty date: October 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 57,544 hours, 38,370 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON CHECK - CORROSION ON STRINGER & SPLICES BETWEEN BS 870 TO BS 936, S22R.  REPLACED STRINGER & SPLICES BETWEEN BS 870 TO BS 936, S22R IAW B737 SRM 51-40-02.
